JournalsprimsVol. 44 , No. 1DOI 10.2977/prims/1207921077

Simultaneous Linearization of Holomorphic Maps with Hyperbolic and Parabolic Fixed Points

  • Tetsuo Ueda

    Kyoto University, Japan
Simultaneous Linearization of Holomorphic Maps with Hyperbolic and Parabolic Fixed Points cover

Abstract

We study local holomorphic mappings of one complex variable with parabolic fixed points as a limit of a families of mappings with attracting fixed points. We show that the Fatou coordinate for a parabolic fixed point can be obtained as a limit of some linear function of the solutions to Schröder equation for perturbed mappings o with attracting fixed points.